# SDR CALA2013081490460

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 49,380 hours, 12,417 cycles
- Engine: Pwa PW4056
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Rt Hf Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF RADIO TAKES TOO LONG TO TUNE (15 SEC) THEN WON'T TRANSMIT.  RT HF SYS BITE TEST PERFORMED IAW AMM.  HF OPERATES NORMALLY.
